# SDR SWAA2020051877185

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,751 hours, 27,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENY LIGHTS INOP ON THE INSIDE OF CABIN. / REMOVED AND REPLACED FWD RH EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06.
